# SDR C2XA07CL027

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 20,249 hours, 15,030 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Part number: 80069425
- Part serial: 1021
- Condition: Faulty
- Location: Cockpit
- Part time: 22,470 hours, 17,358 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2485 THE CREW REPORTED DESCENDING THRU 25000 FEET THEY HAD A AUDIBLE LANDING GEAR WARNING UNTIL LANDING GEAR WAS DOWN AND LOCKED.  MAINTENANCE INSPECTED AND REPLACED THE AURAL WARNING UNIT.  OPERATIONAL CHECKS WERE GOOD.
